# SDR IPXA2021032767350

- Difficulty date: March 2, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft serial: 48800
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING T/E VERTICAL TEE ANGLE IS CRACKED JUST FWD OF I/B AILERON.REMOVED AND REPLACED CRACKED LT WING T/E VERTICAL ANGLE JUST FWD OF I/B AILERON IAW SRM 51-33-01. (MINOR)
